Joseph THAS
Joseph THAS
Verified email at ugent.be - Homepage
Title
Cited by
Cited by
Year
Finite generalized quadrangles
SE Payne, JA Thas
European Mathematical Society, 2009
10782009
General galois geometries
JWP Hirschfeld, JA Thas
Clarendon Press, 1991
9001991
Generalized quadrangles and flocks of cones
JA Thas
European Journal of Combinatorics 8 (4), 441-452, 1987
2271987
Ovoids and spreads of finite classical polar spaces
JA Thas
Geometriae Dedicata 10 (1), 135-143, 1981
1561981
Blocking sets
AA Bruen, JA Thas
Geometriae Dedicata 6 (2), 193-203, 1977
1411977
Flocks inPG(3,q)
JC Fisher, JA Thas
Mathematische Zeitschrift 169 (1), 1-11, 1979
1391979
Spreads and ovoids in finite generalized quadrangles
JA Thas, SE Payne
Geometriae Dedicata 52 (3), 227-253, 1994
1241994
Complete arcs in planes of square order
JC Fisher, JWP Hirschfeld, JA Thas
North-Holland Mathematics Studies 123, 243-250, 1986
1151986
Projective geometry over a finite field
JA Thas
Handbook of incidence geometry, 295-347, 1995
1091995
Some results concerning {(q+ 1)(n− 1); n}-arcs and {(q+ 1)(n− 1)+ 1; n}-arcs in finite projective planes of order q
JA Thas
Journal of Combinatorial Theory, Series A 19 (2), 228-232, 1975
1061975
Derivation of flocks of quadratic cones
L Bader, G Lunardon, JA Thas
Walter de Gruyter, Berlin/New York 2 (Jahresband), 163-174, 1990
1041990
Generalized polygons
JA Thas
Handbook of incidence geometry, 383-431, 1995
991995
Construction of maximal arcs and partial geometries
JA Thas
Geometriae Dedicata 3 (1), 61-64, 1974
981974
Ovoidal translation planes
JA Thas
Archiv der Mathematik 23 (1), 110-112, 1972
871972
Semi-partial geometries and spreads of classical polar spaces
JA Thas
Journal of Combinatorial Theory, Series A 35 (1), 58-66, 1983
811983
Translation generalized quadrangles
JA Thas, K Thas, H Van Maldeghem
World Scientific, 2006
742006
Old and new results on spreads and ovoids of finite classical polar spaces
JA Thas
Annals of Discrete Mathematics 52, 529-544, 1992
731992
On semipartial geometries
I Debroey, JA Thas
Journal of Combinatorial Theory, Series A 25 (3), 242-250, 1978
711978
On M.D.S. codes, arcs inPG(n, q) withq even, and a solution of three fundamental problems of B. Segre
AA Bruen, JA Thas, A Blokhuis
Inventiones mathematicae 92 (3), 441-459, 1988
691988
Spreads covered by reguli
H Gevaert, NL Johnson, JA Thas
Simon Stevin 62 (1), 51-62, 1988
671988
The system can't perform the operation now. Try again later.
Articles 1–20